# SDR DALA2016012800698

- Difficulty date: January 27, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 73,184 hours, 33,354 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Yoke
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE JOINT, YOLK IS CORRODED INSIDE ATTACH POINT NR 2 POSITION BALLSCREW.  SUMMARY  REPLACED NR 2 POSITION FLAP DRIVE JOINT, YOLK IAW INSTRUCTIONS IN AMDS WC 2751-2538.
